MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH DADE ACTIN FS ACTIVATED PTT REAGENT; TEST, TIME, PARTIAL THROMBOPLASTIN

SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH DADE ACTIN FS ACTIVATED PTT REAGENT; TEST, TIME, PARTIAL THROMBOPLASTIN
Model Number DADE ACTIN FS ACTIVATED PTT REAGENT
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported the observation of discordant normal aptt (sec) results compared to an alternate method as patient is treated with unfractionated heparin.The patient sample was measured with dade actin fs activated ptt reagent on the ca-660 instrument.There are no known reports of patient intervention or adverse health consequences due to these discordant results.
 
Additional Manufacturer Narrative
An outside of the united states (ous) customer contacted siemens customer care center to report discordant aptt results that were obtained on one patient sample on the ca-660 instrument.Siemens healthineers is investigating.
 
Additional Manufacturer Narrative
Siemens filed the initial mdr 9610806-2025-00027 on 2025-07-24.Additional information 2025-07-11: siemens healthineers investigation included a review of the patient information including the results obtained, instrument performance and a testing of the provided patient sample.Qc results have been found within range on the days the results in question were observed.Application setting (aptt with actin fs) has been checked and is in alignment with reference guide of the used instrument.Internal testing of provided patient sample could not reproduce customer observation that patient sample results do not match heparin therapy.Due to the patient's clinical picture and the broad medication, it cannot be completely ruled out that the sample integrity has an influence on the aptt test result.Therefore, the described limitations of procedure within the related ifu of actin fs should be taken into consideration:it should be noted that aptt testing may be affected by a number of commonly administered drugs.Decrease in time of aptt determination in conjugated estrogen therapy in males and oral contraceptive administration in females has been reported.Increase in the aptt has been seen in diphenylhydantoin, heparin, warfarin, naloxone and radiographic agent administration, therapeutic doses of hirudin or other direct thrombin inhibitors may prolong clotting times.Lipoglycopeptide antibacterial drugs (such as oritavancin or telavancin) may interfere with aptt based assays.Consult instructions for use of respective drugs.In addition, the choice of anticoagulant (i.E.Citrate vs.Oxalate) and the condition of the specimen (e.G.Hemolyzed, lipemic, parenteral feeding, etc.) may affect results.The latter is particularly true of optical instrumentation measurements of the aptt.Blood clotting factor deficiencies which should produce prolonged clotting times may be compensated for or made to appear normal by elevated levels of one or more different clotting factors.Similarly, the presence of active intermediates which would tend to reduce the clotting time may also mask conditions that would normally lead to prolongation of the aptt.Mild or minor deficiencies in several factors may have an additive effect on increasing the aptt.Actin fs may provide variable aptt results in samples containing the lupus-like anticoagulant.Based on the available information, the probable cause of the discordant results is consistent with a sample specific behavior.A product problem was not identified.The instrument is performing according to specifications.No further evaluation of this device is required.Customer is operational.Cross-reference related mdrs for the same patient: mdr 9610806-2025-00025 was filed for the discordant results with the same patient on (b)(6) 2025.Mdr 9610806-2025-00026 was filed for the discordant results with the same patient on (b)(6) 2025.Mdr 9610806-2025-00028 was filed for the discordant results with the same patient on (b)(6) 2025.Mdr 9610806-2025-00029 was filed for the discordant results with the same patient on(b)(6) 2025.Mdr 9610806-2025-00030 was filed for the discordant results with the same patient on (b)(6) 2025.

Brand Name
DADE ACTIN FS ACTIVATED PTT REAGENT
Common Device Name
TEST, TIME, PARTIAL THROMBOPLASTIN
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH
emil-von-behring- str. 76
marburg 35041
GM  35041
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH
emil-von-behring- str. 76
marburg 35041
GM   35041
Manufacturer Contact
bernd schick
emil-von-behring- str. 76
marburg 35041
GM   35041
91734802865
MDR Report Key22584913
Report Number9610806-2025-00027
Device Sequence Number4502209
Product Code GGW
UDI-Device Identifier00842768003868
UDI-Public(01)00842768003868(10)562471A(17)260514
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K811589
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/14/2026
Device Model NumberDADE ACTIN FS ACTIVATED PTT REAGENT
Device Catalogue Number10445712
Device Lot Number562471A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/04/2025
Supplement Date Received by Manufacturer07/11/2025
Initial Report FDA Received Date07/24/2025
Supplement Report FDA Received Date07/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/15/2024
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient Age28 YR
Patient SexMale